MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 10382716001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer and regent lot number involved in the event was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a result issue for the benzodiazepine assay due to the navify lab operations software.A rule in the software for the assay was triggered twice.This rule transforms the result to negative if it is less than 0.Otherwise, it sets the result to positive.The option 'when value cannot be evaluated is considered false' was enabled, and the same rule was executed again.As a result, the initial outcome was negative, but since it could not be evaluated again, it was considered false, and the result was set to positive.
 
Additional Manufacturer Narrative
The alleged behaviour only occurred in the reported sample, and no other instance was identified.The investigation was unable to reproduce the issue in a virtual environment, and no evidence of what caused the trigger could be found.No root cause or product issue could be identified.

Brand Name
NAVIFY LAB OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23979496
Report Number1823260-2026-00069
Device Sequence Number14596887
Product Code JQP
UDI-Device Identifier07613336234402
UDI-Public07613336234402
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10382716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown